# SDR AMTA200700420

- Difficulty date: September 6, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- Engine: Cfmint CFM567B2US
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING, NR 2 REVERSER LIGHT ON AND OVERHEAD REVERSE ON LIGHT ON CYCLED REV.  ONCE THEN BOTH REVERSER LIGHTS STAYED ON, CYCLED 2ND TIME BOTH REV LIGHTS OUT AND NR 2 ENGINE CONTROL LIGHT CAME ON, ON SHUTDOWN ALL PERFORMED BITE CHECK OF EAU PER FIM 78-31-00-810-801.  PERFORMED RESET OF EAU NO FAULTS FOUND.  THEN PERFORMED EEC BITE IAW 73-21-005 NO FAULTS FOUND.  RAN NR 2 ENG CHECKED FOR FAULTS NONE NOTED.  (K)
